# SDR 2008UALA00642

- Difficulty date: February 3, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 35,054 hours, 13,335 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Squib
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NR 1 SQUIB DOES NOT TEST.  FIRE PNL NO HELP.  BROKEN WIRES AT SQUIB.  REPLACED TWO WIRES AT SQUIB LOCATION, SYSTEM TESTS NORMALLY.
